Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 729745, 11 pages
Research Article

A Banach Algebraic Approach to the Borsuk-Ulam Theorem

Faculty of Mathematics and Computer Science, Damghan University, Damghan, Iran

Received 1 October 2011; Accepted 12 December 2011

Academic Editor: David Perez-Garcia

Copyright © 2012 Ali Taghavi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Taghavi, “A Banach Algebraic Approach to the Borsuk-Ulam Theorem,” Abstract and Applied Analysis, vol. 2012, Article ID 729745, 11 pages, 2012. doi:10.1155/2012/729745